Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Hot flushes, severe headache, chest pain, breathlessness, pain in hip joint. Histroy of nexplan implant. Suggest

Hello, I had a nexplan 68mg implant put in 6 months ago. Due to persistant bleeding, I have been prescribed Cerazette which has done the job. I have been taking that for about a month now.. However, over the last week I am getting hot flushes on a fairly regular basis and I am waking up dripping in sweat every morning. I am only 36. I also today have experienced a persistant horrendous headache and pain in my hip joints which has been spreading down my legs. Are all these symptoms linked and should I be concerned? Over the last two nights I have also experienced the most excrutiating chest pain which I concluded was trapped wind for about an hour from 21:00 hours.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, it is all appear to be due to urinary tract infection, chest pain may be due to pills you are taking causing gastric irritation.
i to my patient with such symptoms prescribe, cefixime2oomg BD, antipyretic, and a combination of omeprazole and domperidone. So please consult your doctor for treatment, so that it may not be repeated. thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor